# SDR IXXA9597

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Failed
- Location: Cabin
- Part time: 1,364 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FOUR FORWARD FLOOR EMERGENCY TRACK LIGHTS TO BE INOPERATIVE.  THE POWER SUPPLY PROVIDING POWER TO THESE LIGHTS WAS BLOWING PICOFUSES FOR THAT SET OF LIGHTS.  TROUBLESHOOTING INDENTIFIED A SHORT IN THE POWER WIRE BETWEEN THE POWER SUPPLY AND THE LIGHT SET.  THE SHORTED WIRE WAS REPAIRED, RETURNING THE SYSTEM TO NORMAL OPERATION.
